# SDR SWAA2023020291570

- Difficulty date: January 13, 2023
- Submitted: February 2, 2023
- Operation: Air carrier
- Aircraft: N215WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32487
- Aircraft time: 59,380 hours, 35,095 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Support Bracket
- Part number: NOTENTERED
- Part serial: NOTENTERED
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK SUPPORT BRACKET BTW BS 540 TO BS 559 RH SIDE AT AIR CONDITIONING BAY 2023-37271<[01] REPLACED SUPPORT BRACKET BTW BS 540 TO BS 559 RH SIDE AT AIR CONDITIONING BAY IAW B737-700 SRM 51-40-02-0G.;[02] TASK COMPLETED
